A member asked:

Could i be pregnant if i was taking cipro (ciprofloxacin) (antibiotics) and oral contraceptives? i didn't miss a pill but experiencing slight breakthrough bleeding.

7 doctors weighed in across 2 answers
Dr. Thomas Heston answered

Specializes in Family Medicine

Yes: yes, oral contraceptives are not 100% effective so yes, you could be pregnant. Taking other meds like antibiotics can also decrease effectiveness of oral antibiotics.

Answered 6/9/2017

3.1k views

Thank
Dr. Stephen Calendine answered

Specializes in Dentistry

Possibly...: Certain antibiotics can significantly reduce the effectiveness of oral contraceptive. Check the name of the pill you take ...ask pharmacist to research it for you.

Answered 1/21/2017

3.1k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question